Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Giambelli formulae for the equivariant quantum cohomology of the Grassmannian


Author: Leonardo Constantin Mihalcea
Journal: Trans. Amer. Math. Soc. 360 (2008), 2285-2301
MSC (2000): Primary 14N35; Secondary 05E05, 14F43
Published electronically: December 11, 2007
MathSciNet review: 2373314
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find presentations by generators and relations for the equivariant quantum cohomology of the Grassmannian. For these presentations, we also find determinantal formulae for the equivariant quantum Schubert classes. To prove this, we use the theory of factorial Schur functions and a characterization of the equivariant quantum cohomology ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14N35, 05E05, 14F43

Retrieve articles in all journals with MSC (2000): 14N35, 05E05, 14F43


Additional Information

Leonardo Constantin Mihalcea
Affiliation: Department of Mathematics, Florida State University, 208 Love Building, Tallahassee, Florida 32312
Address at time of publication: Department of Mathematics, Duke University, Box 90320, Durham, North Carolina 27708
Email: mihalcea@math.fsu.edu, lmihalce@math.duke.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04245-6
PII: S 0002-9947(07)04245-6
Received by editor(s): June 17, 2005
Received by editor(s) in revised form: November 9, 2005
Published electronically: December 11, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.